# SDR AALA202201107339

- Difficulty date: January 10, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,724 hours, 23,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHT AT ROW 11 LIGHT INOPERATIVE. SECURED CONNECTOR AT ROW 11 (LEFT) UNDER SEAT ELECTRIC BOX. SYSTEM TEST GOOD PER AMM 33-51-00.
